# SDR ASOA2012121802670

- Difficulty date: November 21, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 24,727 hours, 17,039 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM AT FS 280 IS CORRODED.   REMOVED ANGLE IAW SRM 51-42-21.  FABRICATED NEW FLOORBEAM BY MATCH DRILLING TO EXISTING FASTENER HOLES IN ACFT AND OLD ANGLE.  INSTALLED IAW SRM 51-42-21, 51-42-06 AND 51-42-13.
